Alert archive / Mississippi / Tornado Warnings in 2010
Tornado Warning 93, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 30, 2010, 5:29 AM CST for Jones County, Mississippi. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2010, 5:29 AM CST (11:29 UTC)
- Expired
- Nov 30, 2010, 6:15 AM CST
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 5:29 AM CST | TSTM WND DMG | 4 Nne Ellisville, MS | ROOFS OFF SOME BUILDINGS...TREE DOWN...AND POWER OUTAGES REPORTED NEAR THE ANTIOCH COMMUNITY SOUTHWEST OF LAUREL. POSSIBLE TORNADO. |
| Nov 30, 5:31 AM CST | TSTM WND DMG | 2 W Laurel, MS | POWER LINE DOWN DUE TO THUNDERSTORM WINDS. |
| Nov 30, 5:36 AM CST | TSTM WND DMG | 4 Sse Laurel, MS | ROOFS OFF SOME BUILDINGS...TREES DOWN...AND POWER OUTAGES REPORTED NEAR THE ANTIOCH COMMUNITY SOUTHEAST OF LAUREL. POSSIBLE TORNADO. |
| Nov 30, 5:50 AM CST | TORNADO 0 | Tuckers Crossing, MS | THIS TORNADO SKIPPED ALONG A 7 MILE PATH AND CAUSED DMG IN SEVERAL LOCATIONS. A ROOF WAS PARTIALLY TORN OFF A WORKSHOP...A FLAG POLE WAS BENT OVER...A POWER POLE WAS SNAPPED DUE TO IMPACT WITH THE WORKSHOP ROOF...A BARN ROOF WAS DAMAGED AND A LARGE PINE TREE W |
| Nov 30, 5:50 AM CST | TORNADO | Tuckers Crossing, MS | A TORNADO WAS CONFIRMED NEAR TUCKERS CROSSING BY AN NWS STORM SURVEY TEAM. THE ROOF WAS TORN OFF A WORKSHOP...A FLAG POLE WAS BENT OVER...A POWER POLE WAS SNAPPED NEAR THE TOP...A BARN ROOF WAS DAMAGED AND A LARGE PINE TREE WAS SNAPPED. A FINAL RATING AND PATH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 3:49 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 492 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
268
WFUS54 KJAN 301129
TORJAN
MSC067-301215-
/O.NEW.KJAN.TO.W.0093.101130T1129Z-101130T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
529 AM CST TUE NOV 30 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...
* UNTIL 615 AM CST
* AT 529 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ELLISVILLE
MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TUCKERS CROSSING...SANDERSVILLE AND MILL CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3152 8927 3172 8927 3182 8904 3183 8892
3158 8892
TIME...MOT...LOC 1129Z 254DEG 41KT 3163 8918
$$
COHEN1 follow-up statement
080
WWUS54 KJAN 301205
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
605 AM CST TUE NOV 30 2010
MSC067-301215-
/O.CON.KJAN.TO.W.0093.000000T0000Z-101130T1215Z/
JONES MS-
605 AM CST TUE NOV 30 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR EASTERN
JONES COUNTY...
AT 605 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR MILL CREEK MOVING EAST AT 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3152 8927 3163 8927 3177 8905 3183 8893
3158 8892
TIME...MOT...LOC 1205Z 251DEG 42KT 3164 8889
$$
COHENWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 30, 4:33 AM CST, 56 minutes earlier.
Area forecast discussion, Nov 30, 4:33 AM CST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 433 AM CST TUE NOV 30 2010 .DISCUSSION... FOR TODAY... THE CONVECTIVE SYSTEM RESPONSIBLE FOR NUMEROUS REPORTS OF WIND AND TORNADO DAMAGE IN THE PAST 12 HRS IS STEADILY PUSHING SOUTHEAST INTO EASTERN PORTIONS OF THE FORECAST AREA THIS MORNING. THE GREATEST PRESSURE FALLS HAVE SHIFTED NORTHEAST OF THE FORECAST AREA AND SO THE SOUTHERN END OF THE SYSTEM HAS BEEN MOVING A LITTLE SLOWER...BUT A STRONG SHORTWAVE TROUGH JUST TO THE WEST WILL MOVE ACROSS THE ARKLAMISS TODAY AND SWEEP ALL ACTIVITY QUICKLY EASTWARD LATER THIS MORNING...BRINGING AN END TO THE SEVERE WEATHER POTENTIAL AND RAINFALL. IN THE WAKE OF THE CONVECTIVE SYSTEM...THERE SHOULD BE ENOUGH DPVA FOR LIGHT RAIN CHANCES TO CONTINUE AHEAD OF THE SHORTWAVE TROUGH AXIS UNTIL EARLY AFTN OVER ERN PORTIONS OF THE FORECAST AREA. OTHERWISE...THE MAIN STORY WILL BE COLD ADVECTION WITH TEMPERATURES STEADY OR FALLING AT MOST LOCATIONS TODAY WITH HIGH TEMPERATURES OCCURRING EARLY THIS MORNING. /EC/ FOR TONIGHT THROUGH SATURDAY NIGHT... MODELS ARE IN EXCELLENT AGREEMENT THAT A VERY QUIET WEATHER PATTERN IS IN STORE AS DRY NORTHWEST FLOW SETS UP. SURFACE HIGH PRESSURE WILL BRING MOSTLY CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR SEASONABLE DAILY TEMPERATURE RANGES. A WIDESPREAD FREEZE IS EXPECTED TONIGHT...WITH MOST LOCATIONS EXPERIENCING FREEZING TEMPERATURES AGAIN WED NIGHT. TEMPERATURES FOR THE LATE WEEK AND INTO THE WEEKEND WILL BE A LITTLE MILDER AND LOWS SHOULD BE MOSTLY ABOVE FREEZING BY FRI/SAT NIGHTS. FOR SUNDAY THROUGH NEXT TUESDAY...LONG RANGE GUIDANCE INDICATES THE POTENTIAL FOR THE ARRIVAL OF VERY CHILLY AIR INTO THE ARKLAMISS EARLY NEXT WEEK AS ARCTIC/CP HIGH PRESSURE SURGES SOUTH THROUGH THE CNTRL CONUS. THERE IS STILL PLENTY OF TIME TO WATCH HOW MODEL SOLUTIONS EVOLVE WITH THIS PATTERN. /EC/ .AVIATION...EXPECT CONDITIONS TO IMPROVE QUICKLY OVER ERN MS WITH THE EXIT OF THE CONVECTIVE SYSTEM THIS MORNING...BECOMING VFR AREAWIDE BY AFTERNOON. THEREAFTER...VFR CONDITIONS WILL PERSIST THROUGH MID WEEK AS DRY NORTHWEST FLOW ALOFT MAINTAINS CONTROL OF THE WEATHER. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 50 29 56 30 / 73 10 0 6 MERIDIAN 57 28 55 26 / 88 11 0 6 VICKSBURG 51 28 57 29 / 50 8 0 6 HATTIESBURG 62 30 57 27 / 80 14 0 5 NATCHEZ 51 27 56 31 / 48 9 0 6 GREENVILLE 48 28 55 32 / 44 7 0 6 GREENWOOD 48 26 55 31 / 65 9 0 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && /
Hazardous weather outlook, Nov 29, 3:08 PM CST, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 308 PM CST MON NOV 29 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 302115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 308 PM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY NUMEROUS SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS THE ARKLAMISS REGION THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRIMARY SEVERE WEATHER RISK WILL BE TORNADOES AND DAMAGING WIND GUSTS TO 70 MPH. SEVERE STORMS CAN BE EXPECTED OVER SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA THIS AFTERNOON...SPREADING ACROSS THE MISSISSIPPI RIVER INTO WEST MISSISSIPPI BY SUNSET. SEVERE STORMS WILL PERSIST THROUGH THE EVENING WITH THE BEST CHANCE FOR DAMAGING WINDS AND TORNADOES OCCURRING EAST OF THE INTERSTATE 55 CORRIDOR AFTER 9 PM. A WARM FRONT THAT LIFTED ACROSS THE AREA TODAY USHERED A MOIST AND UNSTABLE AIR MASS INTO THE ARKLAMISS REGION. STRONG WIND FIELDS HAVE PRODUCED INTENSE WIND SHEAR ACROSS THE AREA THAT HAVE ENHANCED THE POTENTIAL FOR SEVERE STORMS WITH DAMAGING WINDS AND TORNADOES. THIS ACTIVITY WILL OCCUR AHEAD OF A VIGOROUS COLD FRONT THAT WILL MOVE THROUGH THE AREA THIS EVENING AND TONIGHT. SEVERE STORMS WILL END BEHIND THE COLD FRONT...WHICH WILL MOVE NEAR THE INTERSTATE 55 CORRIDOR AROUND MIDNIGHT AND SWEEP TO THE EAST OF THE FORECAST AREA JUST BEFORE SUNRISE TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Local storm report, Nov 30, 2:37 AM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
237 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD 2 SSW CALEDONIA 33.66N 88.34W
11/30/2010 LOWNDES MS FIRE DEPT/RESCUE
FLASH FLOODING WAS REPORTED ALONG DOWDLE RD NEAR WOLF RD.
0145 AM FLASH FLOOD COLUMBUS 33.51N 88.40W
11/30/2010 LOWNDES MS FIRE DEPT/RESCUE
FLASH FLOODING WAS REPORTED AROUND THE CITY OF COLUMBUS
&&
DLLocal storm report, Nov 30, 2:45 AM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
245 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM NON-TSTM WND DMG 6 NW BIGBEE VALLEY 33.31N 88.42W
11/29/2010 LOWNDES MS FIRE DEPT/RESCUE
STRONG GRADIENT WINDS DOWNED POWER LINES ALONG CHAT AND
CHEW ROAD EAST OF CRAWFORD.
&&
DLLocal storm report, Nov 30, 2:54 AM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
254 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG 5 ESE PINOLA 31.84N 89.88W
11/30/2010 SIMPSON MS LAW ENFORCEMENT
TREES WERE DOWNED...PARTIALLY BLOCKING MS HWY 13 JUST
NORTH OF THE MS HWY 28 INTERSECTION.
&&
DLLocal storm report, Nov 30, 3:03 AM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
303 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TORNADO 2 W RALEIGH 32.03N 89.56W
11/30/2010 SMITH MS LAW ENFORCEMENT
INITIAL REPORTS BY SMITH SO INDICATE NUMEROUS REPORTS OF
DAMAGE ASSOCIATED WITH POSSIBLE TORNADO.
&&
JALLENLocal storm report, Nov 30, 4:04 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
404 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO YAZOO CITY 32.86N 90.41W
11/29/2010 YAZOO MS EMERGENCY MNGR
MAJOR STRUCTURAL DAMAGE REPORTED TO AT LEAST 18
BUSINESSES...MINOR DAMAGE TO AT LEAST 3 WOODEN FRAME
HOUSES. ENTIRE FACADE OF ONE DOWTWON BUILDING HAD ALL
WINDOWS BLOWN OUT. 30 PERCENT OF YAZOO CITY REMAINS
WITHOUT POWER.
&&
JALLENLocal storm report, Nov 30, 5:27 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TORNADO 2 W RALEIGH 32.03N 89.56W
11/30/2010 SMITH MS LAW ENFORCEMENT
INITIAL REPORTS BY SMITH SO INDICATE NUMEROUS REPORTS OF
DAMAGE ASSOCIATED WITH POSSIBLE TORNADO...UPDATE...ROOFS
REPORTED OFF HOUSES ALONG HWY 540 WEST OF RALEIGH.
NUMEROUS TREES AND POWERLINES DOWN...INCLUDING ACROSS HWY
35 NORTH OF RALEIGH.
&&
AGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:59 PM CST | Tornado Warning | JAN | Humphreys, Sharkey, Yazoo | 31 min |
| Nov 29, 7:08 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 37 min |
| Nov 29, 7:15 PM CST | Tornado Warning | JAN | Grenada, Montgomery, Webster | 22 min |
| Nov 29, 7:29 PM CST | Tornado Warning | JAN | Holmes, Humphreys, Leflore, Yazoo | 46 min |
| Nov 29, 7:31 PM CST | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 44 min |
| Nov 29, 7:33 PM CST | Tornado Warning | JAN | Issaquena, Warren | 57 min |
| Nov 29, 8:03 PM CST | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 57 min |
| Nov 29, 8:05 PM CST | Tornado Warning | JAN | Claiborne, Jefferson | 55 min |
| Nov 29, 8:08 PM CST | Tornado Warning | JAN | Attala, Carroll, Holmes, Yazoo | 67 min |
| Nov 29, 8:18 PM CST | Tornado Warning | JAN | Hinds, Madison, Yazoo | 57 min |
| Nov 29, 8:41 PM CST | Tornado Warning | JAN | Attala, Choctaw, Winston | 64 min |
| Nov 29, 8:44 PM CST | Tornado Warning | JAN | Claiborne, Hinds, Warren, Yazoo | 61 min |
| Nov 29, 8:55 PM CST | Tornado Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 50 min |
| Nov 29, 8:59 PM CST | Tornado Warning | JAN | Adams, Jefferson | 61 min |
| Nov 29, 9:09 PM CST | Tornado Warning | JAN | Claiborne, Warren | 66 min |
| Nov 29, 9:15 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster, Winston | 60 min |
| Nov 29, 9:24 PM CST | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Winston | 66 min |
| Nov 29, 9:44 PM CST | Tornado Warning | JAN | Attala, Choctaw, Leake, Winston | 61 min |
| Nov 29, 9:49 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Nov 29, 9:57 PM CST | Tornado Warning | JAN | Leake, Madison, Rankin | 63 min |
| Nov 29, 9:59 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 61 min |
| Nov 29, 10:07 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 38 min |
| Nov 29, 10:12 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 48 min |
| Nov 29, 10:30 PM CST | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Winston | 45 min |
| Nov 29, 10:44 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 46 min |
| Nov 29, 10:45 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 60 min |
| Nov 29, 10:54 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Nov 29, 10:56 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 64 min |
| Nov 29, 11:10 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 50 min |
| Nov 29, 11:14 PM CST | Tornado Warning | JAN | Rankin, Simpson, Smith | 46 min |
| Nov 29, 11:16 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 59 min |
| Nov 29, 11:22 PM CST | Tornado Warning | JAN | Lowndes, Noxubee | 33 min |
| Nov 29, 11:36 PM CST | Severe Thunderstorm Warning | JAN | Adams | 39 min |
| Nov 29, 11:36 PM CST | Tornado Warning | JAN | Clay, Lowndes | 24 min |
| Nov 29, 11:46 PM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 44 min |
| Nov 29, 11:46 PM CST | Tornado Warning | JAN | Adams | 44 min |
| Nov 29, 11:48 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 57 min |
| Nov 30, 12:03 AM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 42 min |
| Nov 30, 12:11 AM CST | Tornado Warning | JAN | Neshoba, Newton, Scott | 34 min |
| Nov 30, 12:23 AM CST | Tornado Warning | JAN | Kemper, Neshoba, Newton | 52 min |
| Nov 30, 12:25 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lincoln | 65 min |
| Nov 30, 12:28 AM CST | Tornado Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 34 min |
| Nov 30, 12:32 AM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 58 min |
| Nov 30, 12:42 AM CST | Flash Flood Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 2 hr |
| Nov 30, 12:44 AM CST | Tornado Warning | JAN | Neshoba, Newton | 16 min |
| Nov 30, 1:26 AM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 64 min |
| Nov 30, 1:34 AM CST | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 26 min |
| Nov 30, 1:59 AM CST | Tornado Warning | JAN | Kemper, Noxubee | 46 min |
| Nov 30, 2:05 AM CST | Tornado Warning | JAN | Simpson, Smith | 55 min |
| Nov 30, 2:22 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 53 min |
| Nov 30, 2:28 AM CST | Tornado Warning | JAN | Lawrence, Lincoln | 62 min |
| Nov 30, 2:50 AM CST | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 55 min |
| Nov 30, 3:09 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 36 min |
| Nov 30, 3:27 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 63 min |
| Nov 30, 3:32 AM CST | Tornado Warning | JAN | Covington, Jasper, Simpson, Smith | 43 min |
| Nov 30, 3:40 AM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 65 min |
| Nov 30, 4:06 AM CST | Tornado Warning | JAN | Clarke, Jasper, Newton, Smith | 39 min |
| Nov 30, 4:21 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones, Smith | 39 min |
| Nov 30, 4:34 AM CST | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 56 min |
| Nov 30, 4:41 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 34 min |
| Nov 30, 4:45 AM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 60 min |
| Nov 30, 5:16 AM CST | Tornado Warning | JAN | Kemper, Lauderdale | 59 min |
| Nov 30, 5:22 AM CST | Flash Flood Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Newton | 81 min |
| Nov 30, 5:34 AM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 71 min |
| Nov 30, 5:45 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale | 50 min |
| Nov 30, 6:10 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 50 min |
Nearby
Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.